图的边控数的界
The Bound on Edge Domination Numbers of Graphs

作者: 陈晶晶 :武汉纺织大学外经贸学院,武汉; 王春香 :武汉华中师范大学,武汉;

关键词: 边控数3-正则图Bound Edge Domination Numbers Cubic Graph

摘要:

文章引用: 陈晶晶 , 王春香 (2011) 图的边控数的界。 理论数学, 1, 60-63. doi: 10.12677/pm.2011.12013

参考文献

[1] J. A. Bondy, U. S. R. Murty. Graph theory with applications. Waltham: Academic Press, 1976.

[2] B. Xu. On signed edge domination numbers of graphs. Discrete Mathematics, 2001, 239(1-3): 179-189.

[3] B. Xu. On edge domination numbers of graphs. Discrete Mathematics, 2005, 294(3): 311-316.

[4] A. M. Hobbs, E. Schmeichel. On the maximum number of independent edges in cubic graphs. Discrete Mathematics, 1982, 42: 317-320.

分享
Top